# SDR UPS05443695

- Difficulty date: January 11, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123F
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING BS 1241 UPPER REAR SPAR SIDE-TO-BODY KICK FITTING AREA FOUND CRACK AT TERMINAL FITTING NR 2 HOLE.  HOLE REPAIRED AS PER SB 747-57A2314.
